| Catalog Number |
EX700 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, the indicator window of a 7f exoseal vascular closure device (vcd) did not change color while the closure device was being used.There was no reported patient injury.Hemostasis was achieved by compression.There were no visible signs of device or package damage prior to use.The device was stored and prepared according to the instructions for use.There was no difficulty connecting the unknown vascular sheath introducer with the exoseal vcd.The indicator wire cowling locked against the handle assembly, and an audible click was heard.Pulsatile flow was observed from the bleed-back indicator.The exoseal vcd and unknown vascular sheath introducer were retracted together until bleed back significantly slowed or stopped.The indicator did not show a black-black state, and the indicator window did not show red during retraction.Deployment was attempted outside the patient¿s body and was difficult.Femoral artery suitability, including the vascular sheath introducer insertion angle of 30-45 degrees, was verified by angiography.There was no visible calcium or plaque at the puncture site, no access vessel tortuosity, no stent near the puncture site, and no stenosis greater than 50% at or near the puncture site.The target femoral site had not been closed with a closure device or manual compression less than 30 days before the procedure.There was no evidence of pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site before exoseal vcd use.The exoseal vcd was used in an interventional procedure with a retrograde approach.The physician had achieved certification in the use of the exoseal vcd.The device will be returned for evaluation.
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.